Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Leighton's theorem and regular cube complexes

Daniel J Woodhouse

Algebraic & Geometric Topology 23 (2023) 3395–3415
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 D Angluin, Local and global properties in networks of processors (extended abstract), from: "Proceedings of the twelfth annual ACM symposium on theory of computing", Association for Computing Machinery (1980) 82
3 H Bass, R Kulkarni, Uniform tree lattices, J. Amer. Math. Soc. 3 (1990) 843 MR1065928
4 M Bourdon, H Pajot, Rigidity of quasi-isometries for some hyperbolic buildings, Comment. Math. Helv. 75 (2000) 701 MR1789183
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
6 M Burger, S Mozes, Finitely presented simple groups and products of trees, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 747 MR1446574
7 P Dani, The large-scale geometry of right-angled Coxeter groups, from: "Handbook of group actions, V" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 48, International (2020) 107 MR4237891
8 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
9 C Godsil, G Royle, Algebraic graph theory, 207, Springer (2001) MR1829620
10 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 F Haglund, Commensurability and separability of quasiconvex subgroups, Algebr. Geom. Topol. 6 (2006) 949 MR2240922
12 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
13 J Huang, Commensurability of groups quasi-isometric to RAAGs, Invent. Math. 213 (2018) 1179 MR3842063
14 R Kropholler, Special cube complexes, from: "Geometric and cohomological group theory" (editors P H Kropholler, I J Leary, C Martínez-Pérez, B E A Nucinkis), London Math. Soc. Lecture Note Ser. 444, Cambridge Univ. Press (2018) 46 MR3822288
15 N Lazarovich, On regular CAT(0) cube complexes and the simplicity of automorphism groups of rank-one CAT(0) cube complexes, Comment. Math. Helv. 93 (2018) 33 MR3777124
16 F T Leighton, Finite common coverings of graphs, J. Combin. Theory Ser. B 33 (1982) 231 MR693362
17 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988) MR2636665
18 W D Neumann, On Leighton’s graph covering theorem, Groups Geom. Dyn. 4 (2010) 863 MR2727669
19 T Piesk, public domain image
20 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
21 S Shepherd, Two generalisations of Leighton’s theorem, Groups Geom. Dyn. 16 (2022) 743 MR4506536
22 D T Wise, Non-positively curved squared complexes : Aperiodic tilings and non-residually finite groups, PhD thesis, Princeton University (1996) MR2694733
23 D T Wise, From riches to raags : 3–manifolds, right-angled Artin groups, and cubical geometry, 117, Amer. Math. Soc. (2012) MR2986461
24 D J Woodhouse, Revisiting Leighton’s theorem with the Haar measure, Math. Proc. Cambridge Philos. Soc. 170 (2021) 615 MR4243770